MAUDE Adverse Event Report: ARTHREX, INC. ACP + ACD-A KIT; PLATELET AND PLASMA SEPARATOR FOR BONE GRAFT HANDLING

ARTHREX, INC. ACP + ACD-A KIT; PLATELET AND PLASMA SEPARATOR FOR BONE GRAFT HANDLING
Model Number ACP + ACD-A KIT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the seal on the abs-10011t double syringe was compromised.Prp was to be injected at the end of the operative foot procedure, but the doctor was not interested in waiting for a new blood draw and spin.The rep reported there was blood on the outer tip of the syringe.The rep stated it is hard to tell if the fluid leaked out of the tip, or leaked out of a compromised part of the syringe.

Brand Name
ACP + ACD-A KIT
Common Device Name
PLATELET AND PLASMA SEPARATOR FOR BONE GRAFT HANDLING
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11841503
Report Number1220246-2021-03092
Device Sequence Number3747713
Product Code ORG
UDI-Device Identifier00888867316539
UDI-Public00888867316539
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
BK190406
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberACP + ACD-A KIT
Device Catalogue NumberABS-10011T
Device Lot Number0044101283
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2021
Initial Report FDA Received Date05/18/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;